Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am 62 yrs old n I have been on

I am 62 yrs old n I have been on xamax for 30 yrs now I have been cut off cold turkey I am very sick worst thing I no I will be havin sezuise lost of waste just my body goes into a bad shock
can some one help me I take 1mg of xamax 2x a day never abuse then my caretaken gives me my medications I just need my medication back aslo I was on lortabs 10 mg 3x day opiods withdrawn r bad to but not nothin like the sickness of xamax thank u n pray that I get back on my meds r I might die im scared
Sat, 6 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am a lady aged 62yrs,with hypothyroid .,and i take eltroxin 100mg one day 1tablet and the next day 1/2tablet. my weight is 61kgs, but of late i am feeling very rundown, and getting tired very soon.Moreover my husband died on 25th dec, and that was a tragedy, which played badly on my health. I am very concerned about my recent health condition. Pl advice

doctor1 MD

veins popping out on hands with a rash that in inverted(sticking down not up) i saw an indention on my skin of right thumb, wrist, and half way up my arm. also veins look like thry are popping out. i am female 62 yrs old

doctor1 MD

Hi, My husband is 62 yrs, old. about 12 years ago he had triple bypass surgery.(no heart damage). within the past 5 years he has had 3 procedures to clear blockages in his leg arteries.(He still smokes). This past year he has lost a drastic amount of weight and stumbles when he walks. He will not find out what is wrong. He says he s dying. Ouch! What would cause him to lose his balance so frequently. sometimes he falls.

Loading Online Doctors....